RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 304, Pages 285–297 (Mi tm3976)  

An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games

V. N. Ushakovab, V. I. Ukhobotovc, A. E. Lipinb

a N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620990 Russia
b Ural Federal University named after the First President of Russia B. N. Yeltsin, ul. Mira 19, Yekaterinburg, 620002 Russia
c Chelyabinsk State University, ul. Brat'ev Kashirinykh 129, Chelyabinsk, 454001 Russia

Abstract: We present some modifications of the definitions of a $u$-stable bridge and of an approximating system of sets in a game problem of approach at a fixed instant of time. These modifications are aimed at developing and substantiating algorithms for approximate construction of solutions in approach game problems.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00221
18-31-00018 мол_а
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was supported by the Russian Foundation for Basic Research (project nos. 18-01-00221 and 18-31-00018 mol_a) and by the Russian Academic Excellence Project “5-100” (contract no. 02.A03.21.0006).


DOI: https://doi.org/10.4213/tm3976

Full text: PDF file (255 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 304, 268–280

Bibliographic databases:

UDC: 517.977
Received: August 31, 2018
Revised: February 28, 2019
Accepted: March 7, 2019

Citation: V. N. Ushakov, V. I. Ukhobotov, A. E. Lipin, “An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games”, Optimal control and differential equations, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 304, Steklov Math. Inst. RAS, Moscow, 2019, 285–297; Proc. Steklov Inst. Math., 304 (2019), 268–280

Citation in format AMSBIB
\Bibitem{UshUkhLip19}
\by V.~N.~Ushakov, V.~I.~Ukhobotov, A.~E.~Lipin
\paper An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games
\inbook Optimal control and differential equations
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 304
\pages 285--297
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3976}
\crossref{https://doi.org/10.4213/tm3976}
\elib{http://elibrary.ru/item.asp?id=37461014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 304
\pages 268--280
\crossref{https://doi.org/10.1134/S0081543819010206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470695400019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066787952}


Linking options:
  • http://mi.mathnet.ru/eng/tm3976
  • https://doi.org/10.4213/tm3976
  • http://mi.mathnet.ru/eng/tm/v304/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:98
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020